# SDR CALA2018122432627

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654N0244620
- Condition: Corroded
- Location: Bs 1790-1822
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-003) AFTER REMOVAL FOUND APU AIR INLET DOOR HOUSING C UT OUT UPPER FUSELAGE ANGLE FROM STA 1790 TO 1822 CORRODED. REF N/R 0032461. REMOVED CORROSION ON ANGLE UPPER AT APU AIR INLET DOOR HOUSING C UT-OUT STA 1790 TO 1822 L=1.9 W=1.0 D=0.022, FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-80-15 AD1 FIG.101 DETAIL II. REMOVED AND REPLACED UPPER FUSELAGE ANGLE P/N 654N0244-620 IAW B757 SRM 51-4 0-02 PAR. 4 PG. 2-3 & PAR. 7 PG. 6-7 AND B757 DWG NO. 148N3105 R EV. C. REF ST-SAA N/R 0032461.
